# SDR UIEA2019083005405

- Difficulty date: August 30, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 90,397 hours, 25,839 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Module
- Part number: 7321855007
- Part serial: 1281089A
- Condition: Leaking
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ITEM 1: LEFT HYDRAULIC SYSTEM EICAS MESSAGE QTY ON, AFTER GEAR UP. LOSS OF INDICATION VALVE, PRESSURE WAS 3000+. ITEM 2: CENTER HYDRAULIC SYSTEM EICAS MESSAGE QTY CAME ON AFTER GEAR UP. QTY WAS +-50. PRESSURE WAS 200. T/S PER FIM 29-11 FT 831, FOUND MONITOR UNIT HYD READINGS FALSE. REMOVED AND REPLACED HYD QTY MONITOR UNIT IAW AMM 29-33-01. OPS CHECK GOOD. (P/N OFF: 367-027-006, S/N OFF: 356) LP 1084354 - ITEM 2: FOUND TE FLAP MODULE ASSY LEAKING IN RT WHEEL. REMOVED AND REPLACED IAW AMM 27-51-32-44-027. OPS AND LEAK CHECK GOOD. SERVICED CTR HYD IAW 12-12-01.
